# SDR GTIA2014070901379

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 16,736 hours, 7,737 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S  OXYGEN MASK HEAD BAND LEAKS.  R & R OXYGEN MASK IAW AMM 35-12-41 PB 401. OPS CHECKED GOOD. NO FURTHER DEFECTS FOUND.
